# SDR ASAA2018061225052

- Difficulty date: June 12, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 23,861 hours, 6,943 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bolt
- Condition: Loose
- Location: Sliding Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SLIDING WINDOW DIFFICULT TO CLOSE. GROUNDED - YES. FOUND L2 WINDOW HITTING AT AFT UPPER ROLLER. INSTALLED ADDITIONAL SHIM WASHERS IAW AMM 56-12-11-820-801 2 H(5) AND FOUND LOWER AFT LOOSE. RESECURED BOLT IAW AMM 56-12-11-820-801 2. H(4)1)D) AND 2 H (9)(C). PERFORMED OPS TEST OF L2 WINDOW IAW AMM 56-12-11-720-801 OPS TEST GOOD. PERFORMED WINDOW HEAT TEST IAW AMM 30-41-00-710-801. OPS TEST GOOD.
